Hyperbolic systems in Gelfand and Shilov spaces

  • V. A. Litovchenko Чернiв. нац. ун-т

Abstract

UDC 517.956.32, 517.955.2
For systems hyperbolic in Shilov's sense with time-dependent coefficients, the properties of the Green function are studied in the $S$-type spaces. For systems of this kind in the indicated spaces, we establish the correct solvability of the Cauchy problem. It is shown that, for each $\beta>1,$ the space ${S_0^\beta}'$ of Gelfand and Shilov distributions is the class of well-posedness of this problem.
Published
25.10.2019
How to Cite
LitovchenkoV. A. “Hyperbolic Systems in Gelfand and Shilov Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1360-73, http://umj.imath.kiev.ua/index.php/umj/article/view/1520.
Section
Research articles